MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS, INC. 1818910  PFCSIGMA POST FEMAUG TRL4MM S4; KNEE INSTRUMENT : FEMORAL TRIALS

DEPUY ORTHOPAEDICS, INC. 1818910  PFCSIGMA POST FEMAUG TRL4MM S4; KNEE INSTRUMENT : FEMORAL TRIALS
Catalog Number 961886
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/20/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that size 4,4mm posterior augments x 2 were damaged.Plastic ring had broken off.
 
Additional Manufacturer Narrative
(b)(4).Investigation summary: no device associated with this report was received for examination.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
PFCSIGMA POST FEMAUG TRL4MM S4
Common Device Name
KNEE INSTRUMENT : FEMORAL TRIALS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS, INC. 1818910 
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key8254364
Report Number1818910-2019-81181
Device Sequence Number1582661
Product Code LXH
UDI-Device Identifier10603295240396
UDI-Public10603295240396
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/20/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number961886
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/20/2018
Supplement Date Received by Manufacturer01/23/2019
Initial Report FDA Received Date01/16/2019
Supplement Report FDA Received Date01/28/2019
Patient Sequence Number1
Patient Age69 YR